The paper is a continuation of a previous work of the same authors dealing with homogenization processes for some energies of integral type arising in the modeling of rubber-like elastomers. The previous paper took into account the general case of the homogenization of energies in presence of pointwise oscillating constraints on the admissible deformations. In the present paper homogenization processes are treated in the particular case of fixed constraints set, in which minimal coerciveness hypotheses can be assumed, and in which the results can be obtained in the general framework of
Mots-clés : homogenization, gradient constrained variational problems, nonlinear elastomers
@article{COCV_2004__10_1_53_0, author = {Carbone, Luciano and Cioranescu, Doina and Arcangelis, Riccardo De and Gaudiello, Antonio}, title = {Homogenization of unbounded functionals and nonlinear elastomers. {The} case of the fixed constraints set}, journal = {ESAIM: Control, Optimisation and Calculus of Variations}, pages = {53--83}, publisher = {EDP-Sciences}, volume = {10}, number = {1}, year = {2004}, doi = {10.1051/cocv:2003032}, mrnumber = {2084255}, zbl = {1072.49008}, language = {en}, url = {https://www.numdam.org/articles/10.1051/cocv:2003032/} }
TY - JOUR AU - Carbone, Luciano AU - Cioranescu, Doina AU - Arcangelis, Riccardo De AU - Gaudiello, Antonio TI - Homogenization of unbounded functionals and nonlinear elastomers. The case of the fixed constraints set JO - ESAIM: Control, Optimisation and Calculus of Variations PY - 2004 SP - 53 EP - 83 VL - 10 IS - 1 PB - EDP-Sciences UR - https://www.numdam.org/articles/10.1051/cocv:2003032/ DO - 10.1051/cocv:2003032 LA - en ID - COCV_2004__10_1_53_0 ER -
%0 Journal Article %A Carbone, Luciano %A Cioranescu, Doina %A Arcangelis, Riccardo De %A Gaudiello, Antonio %T Homogenization of unbounded functionals and nonlinear elastomers. The case of the fixed constraints set %J ESAIM: Control, Optimisation and Calculus of Variations %D 2004 %P 53-83 %V 10 %N 1 %I EDP-Sciences %U https://www.numdam.org/articles/10.1051/cocv:2003032/ %R 10.1051/cocv:2003032 %G en %F COCV_2004__10_1_53_0
Carbone, Luciano; Cioranescu, Doina; Arcangelis, Riccardo De; Gaudiello, Antonio. Homogenization of unbounded functionals and nonlinear elastomers. The case of the fixed constraints set. ESAIM: Control, Optimisation and Calculus of Variations, Tome 10 (2004) no. 1, pp. 53-83. doi : 10.1051/cocv:2003032. https://www.numdam.org/articles/10.1051/cocv:2003032/
[1] Functions of Bounded Variation and Free Discontinuity Problems. Claredon Press, Oxford Math. Monogr. (2000). | MR | Zbl
, and ,[2] Nonlinear Elastomers: Modeling and Estimation, in Proc. of the “Third IEEE Mediterranean Symposium on New Directions in Control and Automation”, Vol. 1. Limassol, Cyprus (1995) 1-7.
, , and ,[3] Asymptotic Analysis for Periodic Structures. North Holland, Stud. Math. Appl. 5 (1978). | MR | Zbl
, and ,[4] Homogenization of Multiple Integrals. Oxford University Press, Oxford Lecture Ser. Math. Appl. 12 (1998). | MR | Zbl
and ,[5] Semicontinuity, Relaxation and Integral Representation in the Calculus of Variations. Longman Scientific & Technical, Pitman Res. Notes Math. Ser. 207 (1989). | MR | Zbl
,[6] An Approach to the Homogenization of Nonlinear Elastomers via the Theory of Unbounded Functionals. C. R. Acad. Sci. Paris Sér. I Math. 332 (2001) 283-288. | MR | Zbl
, , and ,[7] Homogenization of Unbounded Functionals and Nonlinear Elastomers. The General Case. Asymptot. Anal. 29 (2002) 221-272. | MR | Zbl
, , and ,[8] An Approach to the Homogenization of Nonlinear Elastomers in the Case of the Fixed Constraints Set. Rend. Accad. Sci. Fis. Mat. Napoli (4) 67 (2000) 235-244. | MR
, , and ,[9] On Integral Representation, Relaxation and Homogenization for Unbounded Functionals. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 8 (1997) 129-135. | MR | Zbl
and ,[10] On the Relaxation of Some Classes of Unbounded Integral Functionals. Matematiche 51 (1996) 221-256; Special Issue in honor of Francesco Guglielmino. | MR | Zbl
and ,[11] Unbounded Functionals: Applications to the Homogenization of Gradient Constrained Problems. Ricerche Mat. 48-Suppl. (1999) 139-182. | MR | Zbl
and ,[12] On the Relaxation of Dirichlet Minimum Problems for Some Classes of Unbounded Integral Functionals. Ricerche Mat. 48 (1999) 347-372; Special Issue in memory of Ennio De Giorgi. | MR | Zbl
and ,[13] On the Unique Extension Problem for Functionals of the Calculus of Variations. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 12 (2001) 85-106. | MR
and ,[14] Further Results on a Problem of Homogenization with Constraints on the Gradient. J. Analyse Math. 44 (1984/85) 1-20. | MR | Zbl
and ,[15] An Introduction to Homogenization. Oxford University Press, Oxford Lecture Ser. Math. Appl. 17 (1999). | MR | Zbl
and ,[16] The Lavrentieff Phenomenon and Different Processes of Homogenization. Comm. Partial Differential Equations 17 (1992) 1503-1538. | MR | Zbl
and ,[17] Homogenization of Dirichlet Problems with Nonnegative Bounded Constraints on the Gradient. J. Analyse Math. 64 (1994) 53-96. | MR | Zbl
and ,[18] A Lavrentieff Phenomenon for Problems of Homogenization with Constraints on the Gradient. Ricerche Mat. 46 (1997) 127-159. | MR | Zbl
and ,
[19] An Introduction to
[20] Some New Results on a Lavrentieff Phenomenon for Problems of Homogenization with Constraints on the Gradient. Matematiche 54 (1999) 3-47. | Zbl
, and ,[21] Su un tipo di convergenza variazionale. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 58 (1975) 842-850. | MR | Zbl
and ,[22] Inequalities in Mechanics and Physics. Springer-Verlag, Grundlehren Math. Wiss. 219 (1976). | MR | Zbl
and ,[23] Convex Analysis. Princeton University Press, Princeton Math. Ser. 28 (1972). | MR | Zbl
,[24] The Physics of Rubber Elasticity. Clarendon Press, Oxford, First Ed. (1949), Third Ed. (1975).
,[25] Weakly Differentiable Functions. Springer-Verlag, Grad. Texts in Math. 120 (1989). | MR | Zbl
,- Integral representation of unbounded variational functionals on Sobolev spaces, Ricerche di Matematica, Volume 72 (2023) no. 1, p. 193 | DOI:10.1007/s11587-021-00652-7
- Stochastic Homogenization of Nonconvex Unbounded Integral Functionals with Convex Growth, Archive for Rational Mechanics and Analysis, Volume 221 (2016) no. 3, p. 1511 | DOI:10.1007/s00205-016-0992-0
- Homogenization of unbounded integrals with quasiconvex growth, Annali di Matematica Pura ed Applicata (1923 -), Volume 194 (2015) no. 6, p. 1619 | DOI:10.1007/s10231-014-0437-z
- Reiterated Homogenization in
via Multiscale Convergence, SIAM Journal on Mathematical Analysis, Volume 44 (2012) no. 3, p. 2053 | DOI:10.1137/110826205 - On the relaxation of some classes of pointwise gradient constrained energies, Annales de l'Institut Henri Poincaré C, Analyse non linéaire, Volume 24 (2007) no. 1, p. 113 | DOI:10.1016/j.anihpc.2005.12.003
Cité par 5 documents. Sources : Crossref